Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 165, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 25, 2009, 10:46 AM CDT for Calhoun County, Jersey County, Illinois. It took effect at Jun 26, 2009, 7:00 AM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2009, 10:46 AM CDT (15:46 UTC)
- In effect from
- Jun 26, 2009, 7:00 AM CDT
- Expired
- Jun 29, 2009, 10:36 AM CDT
- In force
- 3 days
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Calhoun County, IL, Jersey County, IL
The radar
The St Louis radar (KLSX), 50 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River at Hardin (HARI2). The gauge peaked at 25.13 ft at Jun 27, 2009, 6:00 AM CDT.
- Action stage
- 24 ft
- Minor stage
- 25 ft
- Moderate stage
- 31 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05587060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 251546
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1046 AM CDT THU JUN 25 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...
ILLINOIS RIVER AT HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF BACKWATER FROM THE
MISSISSIPPI RIVER. FORECAST PRECIPITATION AMOUNTS FOR THE NEXT
24 HOURS ARE AROUND 0.25 INCHES...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC013-083-261546-
/O.NEW.KLSX.FL.W.0165.090626T1200Z-090629T0000Z/
/HARI2.1.ER.090626T1200Z.090627T0000Z.090628T0000Z.NO/
1046 AM CDT THU JUN 25 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE ILLINOIS RIVER AT HARDIN.
* FROM FRIDAY MORNING TO SUNDAY EVENING.
* AT 10:00 AM THURSDAY THE STAGE WAS 24.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE
TO RISE TO NEAR 25.1 FEET BY FRIDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SATURDAY EVENING.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. LOWLAND FLOODING OF
UNPROTECTED AGRICULTURAL LAND BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/26 06/27 06/28 06/29 06/30
ILLINOIS RIVER
HARDIN 25 24.85 25.0 25.1 24.9 24.7 24.58 follow-up statements
000
WGUS83 KLSX 260201
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
901 PM CDT THU JUN 25 2009
...THE FLOOD WARNING CONTINUES FOR POINTS ALONG ILLINOIS RIVER...
...MEREDOSIA
...VALLEY CITY
...HARDIN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC137-149-270201-
/O.CON.KLSX.FL.W.0015.000000T0000Z-000000T0000Z/
/MROI2.3.ER.090304T0645Z.090523T0645Z.000000T0000Z.NO/
901 PM CDT THU JUN 25 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM THURSDAY THE STAGE WAS 433.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 433.7 FEET SATURDAY EARLY
AFTERNOON THEN BEGIN FALLING.
$$
ILC149-171-270200-
/O.CON.KLSX.FL.W.0013.000000T0000Z-000000T0000Z/
/VALI2.3.ER.090215T2125Z.090523T1000Z.000000T0000Z.NO/
901 PM CDT THU JUN 25 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL THE WARNING IS CANCELLED.
* AT 8 PM THURSDAY THE STAGE WAS 13.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.0 FEET TOMORROW EVENING
THEN BEGIN FALLING.
* IMPACT...AT 14.0 FEET...ROAD TO NORBUT FISH AND WILDLIFE AREA
FLOODED.
$$
ILC013-083-270200-
/O.CON.KLSX.FL.W.0165.090626T1200Z-090629T0000Z/
/HARI2.1.ER.090626T1200Z.090627T0000Z.090628T0000Z.NO/
901 PM CDT THU JUN 25 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN
* FROM FRIDAY MORNING TO SATURDAY EVENING.
* AT 8 PM THURSDAY THE STAGE WAS 24.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 25.1 FEET TOMORROW EVENING
AND FALL BELOW FLOOD STAGE BY SATURDAY EVENING.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. LOWLAND FLOODING OF
UNPROTECTED AGRICULTURAL LAND BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/26 06/27 06/28 06/29 06/30
ILLINOIS RIVER
MEREDOSIA 432 433.59 433.6 433.6 433.6 433.5 433.3
VALLEY CITY 11 13.84 13.9 14.0 14.0 13.9 13.8
HARDIN 25 24.93 25.0 25.1 24.9 24.8 24.6000
WGUS83 KLSX 261552
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1052 AM CDT FRI JUN 26 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
ILLINOIS RIVER AT
MEREDOSIA
VALLEY CITY
HARDIN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAINFALL AND NO
PRECIPITATION FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC137-149-271552-
/O.CON.KLSX.FL.W.0015.000000T0000Z-000000T0000Z/
/MROI2.3.ER.090304T0645Z.090523T0645Z.000000T0000Z.NO/
1052 AM CDT FRI JUN 26 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL FURTHER NOTICE.
* AT 10:15 AM FRIDAY THE STAGE WAS 433.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND SHOULD REMAIN NEAR
433.6 FEET INTO SUNDAY BEFORE SLOWLY FALLING TO NEAR 433 FEET BY
WEDNESDAY.
$$
ILC149-171-271551-
/O.CON.KLSX.FL.W.0013.000000T0000Z-000000T0000Z/
/VALI2.3.ER.090215T2125Z.090523T1000Z.000000T0000Z.NO/
1052 AM CDT FRI JUN 26 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL FURTHER NOTICE.
* AT 10 AM FRIDAY THE STAGE WAS 13.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A BROAD CREST NEAR 13.9
FEET FROM TODAY INTO TUESDAY.
* IMPACT...AT 14.0 FEET...THE ROAD TO NORBUT FISH AND WILDLIFE AREA
FLOODS.
$$
ILC013-083-271551-
/O.EXT.KLSX.FL.W.0165.000000T0000Z-090628T1800Z/
/HARI2.1.ER.090626T0830Z.090626T1500Z.090627T1800Z.NO/
1052 AM CDT FRI JUN 26 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN
* UNTIL SUNDAY.
* AT 10 AM FRIDAY THE STAGE WAS 25.0 FEET.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 25.1 FEET THIS
EVENING.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. LOWLAND FLOODING OF
UNPROTECTED AGRICULTURAL LAND BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/27 06/28 06/29 06/30 07/01
ILLINOIS RIVER
MEREDOSIA 432 433.63 433.6 433.6 433.5 433.3 433.1
VALLEY CITY 11 13.87 13.8 13.8 13.8 13.9 13.7
HARDIN 25 25.06 25.0 24.9 24.7 24.5 24.4000
WGUS83 KLSX 270201
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
901 PM CDT FRI JUN 26 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
ILLINOIS RIVER AT ...HARDIN
...MEREDOSIA
...VALLEY CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC137-149-280201-
/O.CON.KLSX.FL.W.0015.000000T0000Z-000000T0000Z/
/MROI2.3.ER.090304T0645Z.090523T0645Z.000000T0000Z.NO/
901 PM CDT FRI JUN 26 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM FRIDAY THE STAGE WAS 433.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET.
* FORECAST...THE RIVER WILL FALL TO NEAR 433.5 FEET SUNDAY MORNING.
$$
ILC149-171-280200-
/O.CON.KLSX.FL.W.0013.000000T0000Z-000000T0000Z/
/VALI2.3.ER.090215T2125Z.090523T1000Z.000000T0000Z.NO/
901 PM CDT FRI JUN 26 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL THE WARNING IS CANCELLED.
* AT 8 PM FRIDAY THE STAGE WAS 13.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.9 FEET LATE TONIGHT.
* IMPACT...AT 14.0 FEET...ROAD TO NORBUT FISH AND WILDLIFE AREA
FLOODED.
$$
ILC013-083-280200-
/O.EXT.KLSX.FL.W.0165.000000T0000Z-090630T1200Z/
/HARI2.1.ER.090626T0830Z.090627T0600Z.090629T1200Z.NO/
901 PM CDT FRI JUN 26 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN
* UNTIL MONDAY MORNING.
* AT 8 PM FRIDAY THE STAGE WAS 25.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 25.2 FEET LATE TONIGHT AND
FALL BELOW FLOOD STAGE MONDAY MORNING.
* IMPACT...AT 25.0 FEET...LOWLAND FLOODING OF UNPROTECTED
AGRICULTURAL LAND BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/27 06/28 06/29 06/30 07/01
ILLINOIS RIVER
MEREDOSIA 432 433.62 433.6 433.5 433.4 433.3 433.0
VALLEY CITY 11 13.84 13.9 13.8 13.8 13.6 13.5
HARDIN 25 25.11 25.2 25.1 25.0 24.8 24.6000
WGUS83 KLSX 271545
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1045 AM CDT SAT JUN 27 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
ILLINOIS RIVER AT
MEREDOSIA
VALLEY CITY
HARDIN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS HYDROLOGIC STATEMENT IS BASED ON ABOVE NORMAL SPRING RAINFALL
UPSTREAM AND LESS THAN 0.25 INCHES FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC137-149-281545-
/O.EXT.KLSX.FL.W.0015.000000T0000Z-090705T0000Z/
/MROI2.3.ER.090304T0645Z.090523T0645Z.090704T0000Z.NO/
1045 AM CDT SAT JUN 27 2009
...THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL FURTHER NOTICE.
* AT 10:15 AM SATURDAY THE STAGE WAS 433.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE SLOWLY FALLING TO NEAR
433 FEET BY TUESDAY EVENING.
$$
ILC149-171-281544-
/O.CON.KLSX.FL.W.0013.000000T0000Z-000000T0000Z/
/VALI2.3.ER.090215T2125Z.090523T1000Z.000000T0000Z.NO/
1045 AM CDT SAT JUN 27 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL FURTHER NOTICE.
* AT 10 AM SATURDAY THE STAGE WAS 13.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND IS FORECAST TO
SLOWLY FALL TO NEAR 13 FEET BY THURSDAY.
$$
ILC013-083-281544-
/O.CON.KLSX.FL.W.0165.000000T0000Z-090630T1200Z/
/HARI2.1.ER.090626T0830Z.090627T1300Z.090629T1200Z.NO/
1045 AM CDT SAT JUN 27 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN
* UNTIL MONDAY EVENING.
* AT 10 AM SATURDAY THE STAGE WAS 25.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND IS FORECAST TO FALL
BELOW FLOOD STAGE MONDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/28 06/29 06/30 07/01 07/02
ILLINOIS RIVER
MEREDOSIA 432 433.60 433.5 433.3 433.1 432.9 432.5
VALLEY CITY 11 13.87 13.8 13.7 13.6 13.3 13.1
HARDIN 25 25.13 25.1 25.0 24.8 24.6 24.4000
WGUS83 KLSX 280103
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
803 PM CDT SAT JUN 27 2009
...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER...
AT MEREDOSIA ... AFFECTING MORGAN AND PIKE COUNTIES
AT VALLEY CITY ... AFFECTING PIKE AND SCOTT COUNTIES
AT HARDIN ... AFFECTING CALHOUN AND JERSEY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF ABOVE NORMAL SPRING RAINFALL
UPSTREAM AND AN AVEARGE OF 0.25 INCHES FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC137-149-290103-
/O.CON.KLSX.FL.W.0015.000000T0000Z-090705T0000Z/
/MROI2.3.ER.090304T0645Z.090523T0645Z.090704T0000Z.NO/
803 PM CDT SAT JUN 27 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL SATURDAY JULY 04...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM SATURDAY THE STAGE WAS 433.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
FRIDAY EVENING.
$$
ILC149-171-290102-
/O.CON.KLSX.FL.W.0013.000000T0000Z-000000T0000Z/
/VALI2.3.ER.090215T2125Z.090523T1000Z.000000T0000Z.NO/
803 PM CDT SAT JUN 27 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM SATURDAY THE STAGE WAS 13.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO GRADUALLY FALL.
$$
ILC013-083-290102-
/O.EXT.KLSX.FL.W.0165.000000T0000Z-090630T1800Z/
/HARI2.1.ER.090626T0830Z.090627T1300Z.090629T1800Z.NO/
803 PM CDT SAT JUN 27 2009
...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM SATURDAY THE STAGE WAS 25.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
MONDAY EARLY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/28 06/29 06/30 07/01 07/02
ILLINOIS RIVER
MEREDOSIA 432 433.55 433.5 433.4 433.1 432.9 432.6
VALLEY CITY 11 13.82 13.8 13.7 13.5 13.3 13.0
HARDIN 25 25.06 25.0 25.0 24.8 24.7 24.5000
WGUS83 KLSX 281610
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1110 AM CDT SUN JUN 28 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
ILLINOIS RIVER AT ...MEREDOSIA
...HARDIN
...VALLEY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC137-149-291610-
/O.EXT.KLSX.FL.W.0015.000000T0000Z-000000T0000Z/
/MROI2.3.ER.090304T0645Z.090523T0645Z.000000T0000Z.NO/
1110 AM CDT SUN JUN 28 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT MEREDOSIA.
* UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM SUNDAY THE STAGE WAS 433.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 433.7 FEET
TUESDAY MORNING.
$$
ILC149-171-291609-
/O.CON.KLSX.FL.W.0013.000000T0000Z-000000T0000Z/
/VALI2.3.ER.090215T2125Z.090523T1000Z.000000T0000Z.NO/
1110 AM CDT SUN JUN 28 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY.
* UNTIL THE WARNING IS CANCELLED.
* AT 10 AM SUNDAY THE STAGE WAS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 14.3 FEET THROUGH TUESDAY
THEN BEGIN FALLING.
* IMPACT...AT 14.0 FEET...ROAD TO NORBUT FISH AND WILDLIFE AREA
FLOODED.
$$
ILC013-083-291609-
/O.EXT.KLSX.FL.W.0165.000000T0000Z-090703T0600Z/
/HARI2.1.ER.090626T0830Z.090627T1300Z.090702T0600Z.NO/
1110 AM CDT SUN JUN 28 2009
THE FLOOD WWARNING CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN.
* UNTIL THE WARNING IS CANCELLED.
* AT 10 AM SUNDAY THE STAGE WAS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL HOLD NEAR 25.1 FEET FOR A FEW DAYS.
* IMPACT...AT 25.0 FEET...LOWLAND FLOODING OF UNPROTECTED
AGRICULTURAL LAND BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/29 06/30 07/01 07/02 07/03
ILLINOIS RIVER
MEREDOSIA 432 433.80 433.8 433.7 433.6 433.3 433.0
VALLEY CITY 11 14.01 14.2 14.3 14.2 13.7 13.4
HARDIN 25 25.02 25.1 25.1 25.1 24.9 24.8000
WGUS83 KLSX 290156
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
856 PM CDT SUN JUN 28 2009
...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER...
AT MEREDOSIA ... AFFECTING MORGAN AND PIKE COUNTIES
AT VALLEY CITY ... AFFECTING PIKE AND SCOTT COUNTIES
AT HARDIN ... AFFECTING CALHOUN AND JERSEY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF ABOVE NORMAL SPRING RAINFALL
UPSTREAM AND AN AVEARGE OF 0.15 INCHES FORECAST OVER THE LAST 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC137-149-300156-
/O.EXT.KLSX.FL.W.0015.000000T0000Z-090706T1800Z/
/MROI2.3.ER.090304T0645Z.090523T0645Z.090705T1800Z.NO/
856 PM CDT SUN JUN 28 2009
...FLOOD WARNING EXTENDED UNTIL MONDAY JULY 06...
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL MONDAY JULY 06...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM SUNDAY THE STAGE WAS 433.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO GRADUALLY FALL.
$$
ILC149-171-300155-
/O.CON.KLSX.FL.W.0013.000000T0000Z-000000T0000Z/
/VALI2.3.ER.090215T2125Z.090523T1000Z.000000T0000Z.NO/
856 PM CDT SUN JUN 28 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM SUNDAY THE STAGE WAS 14.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO GRADUALLY FALL.
$$
ILC013-083-300155-
/O.EXT.KLSX.FL.W.0165.000000T0000Z-090702T0000Z/
/HARI2.1.ER.090626T0830Z.090627T1300Z.090701T0000Z.NO/
856 PM CDT SUN JUN 28 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM SUNDAY THE STAGE WAS 24.9 FEET.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL HOLD STEADY AROUND FLOOD STAGE FOR
THE NEXT COUPLE OF DAYS AND THEN GRADUALLY FALL.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/29 06/30 07/01 07/02 07/03
ILLINOIS RIVER
MEREDOSIA 432 433.72 433.8 433.7 433.5 433.3 432.9
VALLEY CITY 11 13.99 14.0 14.0 13.8 13.5 13.2
HARDIN 25 24.91 25.0 25.0 24.9 24.7 24.6000
WGUS83 KLSX 291536
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1036 AM CDT MON JUN 29 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
ILLINOIS...
ILLINOIS RIVER AT HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC013-083-291606-
/O.CAN.KLSX.FL.W.0165.000000T0000Z-090702T0000Z/
/HARI2.1.ER.090626T0830Z.090627T1300Z.000000T0000Z.NO/
1036 AM CDT MON JUN 29 2009
THE FLOOD WARNING IS CANCELLED FOR
THE ILLINOIS RIVER AT HARDIN.
* AT 10:00 AM MONDAY THE STAGE WAS 24.6 FEET.
* FLOOD STAGE IS 25.0 FEET.
* THE RIVER WILL FALL TO 24.0 FEET BY EARLY TUESDAY MORNING AND
CONTINUE TO FALL SLOWLY THE REST OF THE WEEK.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/30 07/01 07/02 07/03 07/04
ILLINOIS RIVER
HARDIN 25 24.59 24.0 23.8 23.8 23.8 23.7What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 25, 6:42 AM CDT, 4 hours 4 minutes earlier.
Area forecast discussion, Jun 25, 6:42 AM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
642 AM CDT THU JUN 25 2009
.DISCUSSION...
/321 AM CDT THU JUN 25 2009/
PRIMARY HAZARD AND WEATHER STORY CONTINUES TO BE THE DANGEROUS HEAT
AND HUMIDITY THAT HAS BUILT OVER THE CWA. THOUGH YESTERDAY AND
TODAY...HEAT ADVISORY CRITERIA WAS/WILL NOT BE MET IN OUR NORTHERN
10 COUNTIES...SO HAVE ADJUSTED THE ADVISORY THERE TO NOT GO INTO
AFFECT TIL 17Z ON FRIDAY NOW. OTHERWISE...EXCESSIVE HEAT WARNING
WILL REMAIN IN EFFECT THROUGH SATURDAY FOR THE ST. LOUIS
METROPOLITAN AREA WITH A HEAT ADVISORY FOR THE REST OF THE FORECAST
AREA...SOUTH OF THE 10 NORTHERN COUNTIES.
FOR TODAY...A LOT TO DEAL WITH AS WEAK FRONTAL BOUNDARY MOVES SOUTH
THROUGH THE REGION AND WASHES OUT JUST SOUTH OF FORECAST AREA BY
TONIGHT. MODELS STILL DONT HAVE THE BEST HANDLE ON IT...THOUGH
VARIOUS 4KM MODELS SHOW A LINE OF SCATTERED CONVECTION FIRING ALONG
BOUNDARY BEGINNING AROUND 15Z ACROSS NORTHERN PORTIONS OF FORECAST
AREA...THEN SLIDES SOUTH THROUGH REMAINDER OF AREA. TIMING/COVERAGE
OF THIS ACTIVITY WILL BE CRUCIAL TO HOW HOT WE GET TODAY. FEEL THAT
WITH ACTIVITY FIRING BY LATE MORNING...NORTHERN 10 COUNTIES TO
REMAIN BELOW ADVISORY CRITERIA...SO KEPT THEM HEADLINE FREE TIL
FRIDAY. REST OF AREA TO JUST REACH THE LOW END OF ADVISORY/WARNING
CRITERIA...SO HEADLINES REMAIN IN AFFECT. AS FOR ANY SEVERE
ACTIVITY...SFC BASED CAPES APPROACHING 2000 J/KG THIS AFTERNOON WITH
PLENTY OF OUTFLOW BOUNDARIES AROUND TO BE FOCUSING MECHANISMS FOR
THUNDERSTORM ACTIVITY. ALSO...SPC HAS PLACED A LARGE PORTION OF AREA
IN A SLIGHT RISK WITH MAIN THREATS BEING LARGE HAIL AND DAMAGING
WINDS.
BY TONIGHT...ACTIVITY WILL HAVE EXITED CWA...WITH WEAK RIDGING
BUILDING IN. NOT MUCH OF A COOL DOWN EXPECTED WITH LOWS IN THE LOW
70S...MID 70S IN IMMEDIATE ST. LOUIS METRO AREA. ALSO...DEWPOINTS DO
NOT REALLY GET SCOURED OUT BEHIND THE BOUNDARY...SO WITH DEWPOINTS
LINGERING IN THE LOW 70S AND LIGHT WINDS...FOG WILL BE A POSSIBILITY
...SO WILL PASS ONTO DAY CREW THAT FOG MAY NEED TO BE ADDED TO
FORECAST FOR LATE TONIGHT.
ON FRIDAY...AS UPPER RIDGE BUILDS BACK INTO THE REGION...HIGHS WILL
WARM BACK UP INTO THE MID TO UPPER 90S...WITH HEAT INDEX VALUES
MEETING ADVISORY/WARNING CRITERIA ONCE AGAIN.
ON SATURDAY...UPPER RIDGE WILL BE OVERHEAD. 00Z ECMWF CONTINUES TO
SHOW 850 TEMPS VALUES BETWEEN 25 AND 27C OVER AREA DURING THE
DAY...WITH GOOD MIXING SURFACE TEMPS TO EASILY EXCEED 100 DEGREES...
THOUGH FOR NOW HAVE UPPER 90S FOR MOST OF AREA...SLIGHTLY COOLER...
MID 90S IN THE FAR NORTH CLOSER TO THE APPROACHING FRONTAL BOUNDARY.
AS FOR HEAT INDEX VALUES...105-110 DEGREES EXPECTED FOR SATURDAY
...WITH 110+ FOR THE ST. LOUIS METRO AREA. THEN BOTH GFS AND ECMWF
BRING IN A FRONTAL BOUNDARY THAT WILL COOL THINGS DOWN TO MORE
SEASONABLE LEVELS FOR THE REST OF THE FORECAST PERIOD.
BEYOND SATURDAY...EXTENDED FORECAST IN GOOD SHAPE...SO NO MAJOR
CHANGES AT THIS TIME.
BYRD
&&
.AVIATION...
/614 AM CDT THU JUN 25 2009/
FOR THE 12Z TAFS...
AREAS OF FOG WILL DISSIPATE BY 15Z. COMPLEX OF TSRA OVER NWRN MO
IS EXPECTED TO DIMINISH SOMEWHAT AS IT MOVE SEWD THIS MORNING.
HAVE VCTS GOING AT KCOU STARTING AT AT 15Z TO ACCOUNT FOR THIS.
ADDITIONAL SCT TSRA IS EXPECT TO DEVELOP LATE MORNING OVER NERN
MO/W CNTRL IL AHEAD OF A COLD FRONT...SO HAVE VCTS AT KUIN
STARTING AT 15Z. SCT TSRA WILL THEN MOVE SEWD TOWARD KSTL/KSUS
TOWARD 18Z. COVERAGE OF TSRA IS EXPECTED TO BE SCT TODAY...SO HAVE
CHOSEN TO USE VCTS INTIALLY WHEN CERTAINTY INCREASES AS TO WHICH
AIRPORTS WILL BE AFFECTED. WINDS WILL INCREASE SLIGHTLY FROM THE
SOUTHWEST AHEAD OF THE FRONT...BUT THEN TURN LIGHT AND VARIABLE BY
EVENING. HAVE INCLUDED 3SM BR AT KSUS LATE TONIGHT.
BRITT
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT SATURDAY FOR AUDRAIN-BOONE-CALLAWAY-
COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-LINCOLN-
MADISON-MONITEAU-MONTGOMERY-OSAGE-REYNOLDS-ST. FRANCOIS-
STE. GENEVIEVE-WARREN-WASHINGTON.
HEAT ADVISORY FROM NOON FRIDAY TO 7 PM CDT SATURDAY FOR KNOX-
LEWIS-MARION-MONROE-PIKE-RALLS-SHELBY.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SATURDAY FOR ST. CHARLES-
ST. LOUIS-ST. LOUIS CITY.
IL...HEAT ADVISORY UNTIL 7 PM CDT SATURDAY FOR BOND IL-CALHOUN IL-
CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-WASHINGTON IL.
HEAT ADVISORY FROM NOON FRIDAY TO 7 PM CDT SATURDAY FOR ADAMS IL-
BROWN IL-PIKE IL.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SATURDAY FOR MADISON IL-
ST. CLAIR IL.
&&
WFO LSXHazardous weather outlook, Jun 25, 4:28 AM CDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 428 AM CDT THU JUN 25 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 428 AM CDT THU JUN 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT HEAT INDICES BETWEEN 100 AND 105 ARE EXPECTED THIS AFTERNOON AND EARLY THIS EVENING OVER MUCH OF THE AREA...ESPECIALLY IN THE IMMEDIATE ST. LOUIS METROPOLITAN AREA DUE TO THE URBAN HEAT ISLAND EFFECT. AS A RESULT...HEAT ADVISORIES AND WARNINGS ARE IN EFFECT FOR MUCH OF THE AREA. FOR FURTHER INFORMATION...PLEASE REFER TO THE ADVISORY AND WARNING PRODUCTS. THERE IS A CHANCE OF THUNDERSTORMS THROUGH THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH THESE STORMS. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HEAT INDEX VALUES BETWEEN 100 AND 110 ARE EXPECTED EACH AFTERNOON AND EARLY EVENING THROUGH SATURDAY. THE WORST CONDITIONS ARE EXPECTED TO OCCUR IN THE IMMEDIATE ST. LOUIS METROPOLITAN AREA DUE TO THE URBAN HEAT ISLAND EFFECT. AS A RESULT...HEAT ADVISORIES AND WARNINGS ARE IN EFFECT FOR THE ENTIRE AREA UNTIL SATURDAY EVENING. FOR FURTHER INFORMATION...PLEASE REFER TO THE ADVISORY AND WARNING PRODUCTS. THERE IS A CHANCE FOR STRONG THUNDERSTORMS SATURDAY NIGHT AND SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 12:40 PM CDT | River Flood Warning | LSX | Pike | 25 hr |
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.